Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

I had a UTI and was given antiboitics...

It still hurts and I'm rarely going pee but feel like I ave to all the time and now the pain is spreading up my back..... Is this normal or should I go back to the hospital? My urine looked like it had blood in to.... I have the Mirena put in not to long ago could that be why?

Answer Question
 
Anonymous

Asked by Anonymous at 6:14 PM on Apr. 17, 2011 in Health

Answers (12)
  • sorry for the sp
    Anonymous

    Comment by Anonymous (original poster) at 6:18 PM on Apr. 17, 2011

  • Could be a kidney infection. I'd definately go back. Most docs say if symptoms don't improve or worsen, to go back.
    Renee3K

    Answer by Renee3K at 6:34 PM on Apr. 17, 2011

  • If the meds don't help within a couple of days, I'd definitely go back. Hope you feel better soon!
    lovingmy4babies

    Answer by lovingmy4babies at 6:49 PM on Apr. 17, 2011

  • Well, I don't think the Mirena has anything to do with it but if you don't feel better definitely go back to the dr!
    PrincessPeach06

    Answer by PrincessPeach06 at 6:59 PM on Apr. 17, 2011

  • Sometimes bladder infections can be resistant to some antibiotics. I would go back to the doc to get a diff script. They may want to take a culture. Drink some cranberry juice in the meantime. Sorry you're not feeling well.
    KristinRox

    Answer by KristinRox at 7:07 PM on Apr. 17, 2011

  • When did you start the meds.. It does take time for them to get in your system and start working but it should start to improve after a few days. Each day should get better and better. Keep taking the meds until they are gone or the Dr changes them to something else.
    midnightmoma

    Answer by midnightmoma at 7:07 PM on Apr. 17, 2011

  • I was given a 3 day meds... I ended them 2 days ago
    Anonymous

    Comment by Anonymous (original poster) at 7:18 PM on Apr. 17, 2011

  • Yep, I would go back.. Why only 3 days worth ? Most of the time they are given for 7-10 days.. If you have a family Dr, I would go to them.
    midnightmoma

    Answer by midnightmoma at 7:26 PM on Apr. 17, 2011

  • I'd give your dr. a call as soon as possible.
    Charizma77

    Answer by Charizma77 at 9:15 PM on Apr. 17, 2011

  • Sounds like you might have a stone stuck. Go to the ER.
    motherofhope98

    Answer by motherofhope98 at 7:19 AM on Apr. 18, 2011

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN